# SDR 99ZZZX355

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72GG
- Make and model: Beech B200
- Aircraft serial: BB1080
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Chain
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER RETRACTING GEAR.   TROUBLESHOT AND FOUND FORWARD CHAIN PARTIALLY OFF IDLER SPROCKET.  RE-INSTALLED CHAIN ON SPROCKET.  ADJUSTED CHAIN TENSION AND ADJUSTED UPLOCK SWITCH IAW BEECH KA200 MM.  OPS CHECK OK.  SUBMITTER SUSPECTED PROBLEM DUE TO OPERATION IN COLD WEATHER.
